de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

(1,j)-set Problem in Graphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons101648

Dutta,  Kunal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons101795

Ghosh,  Arijit
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bishnu, A., Dutta, K., Ghosh, A., & Paul, S. (2016). (1,j)-set Problem in Graphs. Discrete Mathematics, 339(10), 2515-2525. doi:10.1016/j.disc.2016.04.008.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-65B7-2
Abstract
There is no abstract available